# SDR DALA2023100408161

- Difficulty date: October 4, 2023
- Submitted: October 4, 2023
- Operation: Air carrier
- Aircraft: N980AT
- Make and model: Boeing 717-200
- Aircraft serial: 55039
- Aircraft time: 56,381 hours, 39,032 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT BULKHEAD DOOR EMERGENCY LIGHT EXIT SIGN IS NOT ILLUMINATING. RELAMPING IT DID NOT HELP. CHECKED FOR POWER AND DISCOVERED THERE WAS NO VOLTAGE. REPLACED THE B5-260 EMERGENCY LIGHT BATTERY PER B717 AMM 33-51. OPERATIONAL CHECK IS NOW NORMAL. (LP #4941969)
